I did my lipid profile and below are the readingsTC
Exercise and eating less sugar.
Hello and Welcome to Ask a Doctor service,
I have gone through your query.
Your triglycerides are very high and total cholesterol is also significantly high, HDL is low...
This is due to severe physical inactivity combined with eating foods rich in simple sugars and processed foods and junk foods.
You need to stop eating anything sugary and stop drinking aerated drinks.
Exercising everyday for at least 45 minutes is the surest way to reduce triglycerides and cholesterol levels.
There is no alternative for exercise.
I hope that answers your query.
If you take medicines then it is not natural. Exercise is the best way.
Thanks for writing back.
You can take medicines to reduce the cholesterol and triglycerides, but if you take medicines then it is not natural way of reducing it.
In patients like you I usually prescribe Atorvastatin 20 milligrams once a day and re-test at 2 monthly intervals.
Medicines are only an adjuvant to exercise, they can never replace regular exercises.
Other classes of medicines include fibrates (finofibrate) and niacin.
There are definite side-effects of any drug, so there is no substitute for exercise.
I hope this answers your query.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Abdominal pain, history of gall bladder disease. Overnight treatments?
- Bleeding from a razor cut. HIV infection chances?
- Had craniotomy done after accident. Can I masturbate now?
- Pregnant via IVF, second pregnancy. Problems with vaginal delivery?...
- How much does liver cancer surgery cost in Canada? Will Health Canada...
- Sore throat, abdominal pain. Blood work and strep test good. Had bowel...
- 3 week old baby, cries while passing urine, holds body tight while...
- Persistent red and pink urine, stressed. Serious?
- White discharge from surgery wound, pus from the internal stitches....
- What steps to take to lessen plaque in arteries and lower chances of...